Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 364, NWS Atlanta, GA

July 30, 2023Marion County, Schley County, Taylor County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 30, 2023, 3:28 PM EDT for Marion County, Schley County, Taylor County, Georgia. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2023, 3:28 PM EDT (19:28 UTC)
Expired
Jul 30, 2023, 4:15 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Marion County, GA, Schley County, GA, Taylor County, GA

The radar

The Robins AFB radar (KJGX), 100 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 3:28 PM EDTTSTM WND DMG2 Sw Mauk, GAPowerlines down in NE portion of Marion county.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.5 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 903 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
903 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
1175 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

704 
WUUS52 KFFC 301928
SVRFFC
GAC197-249-269-302015-
/O.NEW.KFFC.SV.W.0364.230730T1928Z-230730T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
328 PM EDT Sun Jul 30 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Marion County in west central Georgia...
  Central Schley County in west central Georgia...
  Southwestern Taylor County in west central Georgia...

* Until 415 PM EDT.

* At 328 PM EDT, a severe thunderstorm was located over Charing, or
  11 miles northeast of Buena Vista, moving southeast at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Ellaville, Putnam, Murrays Crossroads, Tazewell, Doyle, Charing,
  Walls Crossing, and Mauk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3247 8452 3253 8437 3237 8425 3236 8426
      3233 8426 3225 8430 3225 8443
TIME...MOT...LOC 1928Z 324DEG 14KT 3245 8441 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
000 
WWUS52 KFFC 301956
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
356 PM EDT Sun Jul 30 2023

GAC197-269-302006-
/O.CAN.KFFC.SV.W.0364.000000T0000Z-230730T2015Z/
Marion GA-Taylor GA-
356 PM EDT Sun Jul 30 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARION AND
SOUTHWESTERN TAYLOR COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3230 8440 3230 8439 3240 8439 3239 8435
      3238 8435 3239 8434 3239 8432 3237 8432
      3237 8425 3236 8426 3233 8426 3225 8430
      3225 8440
TIME...MOT...LOC 1956Z 322DEG 21KT 3232 8429 

$$

GAC249-302015-
/O.CON.KFFC.SV.W.0364.000000T0000Z-230730T2015Z/
Schley GA-
356 PM EDT Sun Jul 30 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR CENTRAL SCHLEY COUNTY...

At 356 PM EDT, a severe thunderstorm was located over Murrays
Crossroads, or near Ellaville, moving southeast at 25 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Ellaville, Murrays Crossroads, and Walls Crossing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3230 8440 3230 8439 3240 8439 3239 8435
      3238 8435 3239 8434 3239 8432 3237 8432
      3237 8425 3236 8426 3233 8426 3225 8430
      3225 8440
TIME...MOT...LOC 1956Z 322DEG 21KT 3232 8429 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 3:16 PM EDT, 12 minutes earlier.

Area forecast discussion, Jul 30, 3:16 PM EDT, 12 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
316 PM EDT Sun Jul 30 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Monday)
Issued at 255 PM EDT Sun Jul 30 2023

Afternoon showers and thunderstorms have blossomed over the area
in the last hour, with activity now south of the metro Atlanta
area. A few storms have reached severe criteria, producing strong
winds and small hail. Central GA remains in a Marginal (level 1 of
5) Risk of severe storms. Temperatures warmed quickly today, with
Heat Index values soaring above the 105 Advisory criteria over the
southern third to half of the CWA. Although the Heat Advisory does
remain in place at this time for the southeast CWA, rain-cooled
conditions have contributed to early cancellation for the western
portions of the state. Expect adjustments to the Advisory as
needed through the afternoon.

In the wake of the storms, drier air returns to the state with a
quieter forecast. Expect slightly cooler morning temperatures and
lower dew points, which will keep a Heat Advisory at bay for
Monday.

31

&&

.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 255 PM EDT Sun Jul 30 2023

The extended forecast continues with no major forecast concerns or
significant weather impacts expected.

Overall pattern in the extended is still defined by NW flow aloft.
Models showing upper level ridge over TX will build slowly east
through day 7. The over all NW flow starts off fairly dry but by
Wed/Thu we will see waves moving SE out of the Northern/Central
Plains pushing into GA with the upper level NWLY flow.

We could see some showers and thunderstorms Tuesday as there is
still some moisture around the area but the best MCS development
appears likely Wednesday thru the weekend. Between MCS, MCV
afternoon redevelopment and general pulse thunderstorms, will likely
see 30-50% coverage at least during the afternoons and evenings. In
addition to traditional convective threats, heavy rainfall and
flooding may also occur in this pattern. Heat risk could crop back
up again late this week as well.

VSS

&&

.AVIATION...
(18Z TAFS)
Issued at 216 PM EDT Sun Jul 30 2023

VFR conditions with pockets of MVFR associated in/near convection
this afternoon. TSRA has ramped up with daytime heating, but
largely stayed south of northern TAF sites. Expect main TS concern
to be at CSG and MCN through the next few hours. Patchy morning fog
may be an issue where convection holds into the late evening.
Gusty winds in convection, but otherwise, NW winds at 5-10kt will
become more N Monday.

//ATL Confidence...18Z Update...
High confidence on all elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  92  69  90 /  10  10  10  10
Atlanta         73  95  71  92 /  10   0   0   0
Blairsville     63  86  60  83 /   0  10   0  10
Cartersville    68  92  67  90 /  10   0   0   0
Columbus        74  96  74  95 /  20  10   0  10
Gainesville     70  92  69  89 /  10  10  10  10
Macon           72  95  72  93 /  30  10  10  10
Rome            70  93  68  90 /  10   0   0   0
Peachtree City  70  95  69  92 /  10   0   0   0
Vidalia         73  92  74  92 /  50  30  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 9 PM EDT this evening for GAZ039-049>051-
058>062-066>076-078>086-089>098-102>113.

&&

SHORT TERM...31
LONG TERM....01
AVIATION...31
Hazardous weather outlook, Jul 30, 11:51 AM EDT, 3 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1151 AM EDT Sun Jul 30 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-311200-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1151 AM EDT Sun Jul 30 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected this afternoon and evening
with most of the activity shifting to middle Georgia after sunset.
Some of the storms will be strong and could even be briefly severe
with damaging winds, frequent lightning, and locally heavy
rainfall.

Elevated heat risk is also expected over middle Georgia this
afternoon with heat index values up to 106 expected. A heat
advisory is in effect through 9 PM this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Isolated afternoon and evening thunderstorms are expected Monday
and Tuesday with increasing coverage possible later this week.
Some of the storms could be strong to severe with very heavy
rain, lightning and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jul 30, 2:43 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
243 PM EDT Sun Jul 30 2023

GAZ058-071-301915-
Butts GA-Monroe GA-
243 PM EDT Sun Jul 30 2023

...A strong thunderstorm will impact portions of north central Monroe
and southwestern Butts Counties through 315 PM EDT...

At 243 PM EDT, a strong thunderstorm was over High Falls State Park,
or near Jackson, moving southeast at 25 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Jackson, Flovilla, High Falls State Park, Blount, Berner, McKibben,
and Indian Springs State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3333 8399 3316 8382 3312 8381 3307 8399
      3316 8404 3320 8404 3320 8407 3325 8410
TIME...MOT...LOC 1843Z 315DEG 22KT 3321 8400

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 30, 3:04 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
304 PM EDT Sun Jul 30 2023

GAZ102-103-301930-
Stewart GA-Webster GA-
304 PM EDT Sun Jul 30 2023

...A strong thunderstorm will impact portions of southeastern Stewart
and southwestern Webster Counties through 330 PM EDT...

At 304 PM EDT, a strong thunderstorm was over Troutman, or near
Lumpkin, moving southeast at 15 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Lumpkin, Richland, Weston, Troutman, Kimbrough, Westville, and
Leveretts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3192 8467 3193 8468 3192 8469 3192 8480
      3193 8480 3192 8481 3193 8489 3208 8476
      3195 8446 3192 8448
TIME...MOT...LOC 1904Z 295DEG 14KT 3197 8473

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 30, 3:10 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
310 PM EDT Sun Jul 30 2023

GAZ081-094-301945-
Peach GA-Crawford GA-
310 PM EDT Sun Jul 30 2023

...A strong thunderstorm will impact portions of Peach and
southeastern Crawford Counties through 345 PM EDT...

At 309 PM EDT, a strong thunderstorm was near Powerville, or near
Fort Valley, moving east at 10 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Perry, Fort Valley, Warner Robins, Byron, Powerville, Miami Valley,
and Lakewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3254 8397 3271 8389 3268 8371 3265 8371
      3265 8373 3261 8371 3258 8372 3253 8374
      3253 8375 3251 8375 3251 8379 3250 8379
      3249 8380 3245 8380
TIME...MOT...LOC 1909Z 291DEG 10KT 3261 8386

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 30, 3:14 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
314 PM EDT Sun Jul 30 2023

GAZ093>095-105-301945-
Macon GA-Peach GA-Dooly GA-Houston GA-
314 PM EDT Sun Jul 30 2023

...A strong thunderstorm will impact portions of southeastern Macon,
northeastern Dooly, southeastern Peach and Houston Counties through
345 PM EDT...

At 314 PM EDT, a strong thunderstorm was over Unadilla, or 12 miles
south of Perry, moving southeast at 20 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Perry, Vienna, Unadilla, Byromville, Pinehurst, Lilly, Dooling,
Hayneville, Meadowdale, Sand Bed, Houston Lake, Grovania, Elko, Grove
Park, Moss Oak, Henderson, Klondike, and Clinchfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3222 8399 3245 8384 3254 8371 3243 8352
      3235 8357 3229 8361 3228 8361 3208 8377
TIME...MOT...LOC 1914Z 294DEG 16KT 3229 8371

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Jul 30, 3:19 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
319 PM EDT Sun Jul 30 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     Tstm Wnd Dmg     3 N Smiths Crossroad    33.00N 85.02W
07/30/2023                   Troup              GA   Public

            Tree down across I-85 in Troup county.

&&
Special weather statement, Jul 30, 3:19 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
319 PM EDT Sun Jul 30 2023

GAZ071-081-082-302000-
Monroe GA-Bibb GA-Crawford GA-
319 PM EDT Sun Jul 30 2023

...A strong thunderstorm will impact portions of Bibb, southern
Monroe and northeastern Crawford Counties through 400 PM EDT...

At 319 PM EDT, a strong thunderstorm was near Bolingbroke, or near
Forsyth, moving southeast at 20 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Macon, Forsyth, Roberta, Payne, Culloden, Payne City, Lake
Tobesofkee, Bolingbroke, Russellville, Brent, Musella, Knoxville,
Wesleyan, Lizella, Arkwright, Sandy Point, and Plant Scherer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3271 8407 3293 8411 3293 8406 3295 8405
      3295 8404 3297 8404 3310 8379 3294 8370
      3292 8370 3290 8367 3280 8358 3273 8377
TIME...MOT...LOC 1919Z 321DEG 17KT 3294 8389

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 8:11 PM EDTSpecial Weather StatementFFCWebster34 min
Jul 29, 8:28 PM EDTSpecial Weather StatementFFCFannin32 min
Jul 29, 8:42 PM EDTSpecial Weather StatementFFCFannin, Towns, Union33 min
Jul 29, 8:45 PM EDTSpecial Weather StatementFFCGilmer, Murray30 min
Jul 29, 8:48 PM EDTSpecial Weather StatementFFCWilkes27 min
Jul 29, 9:08 PM EDTSpecial Weather StatementFFCLumpkin, White37 min
Jul 29, 9:15 PM EDTSpecial Weather StatementFFCWilkes30 min
Jul 29, 9:32 PM EDTSpecial Weather StatementFFCHall28 min
Jul 29, 9:34 PM EDTSpecial Weather StatementFFCDawson, Forsyth, Pickens26 min
Jul 29, 10:04 PM EDTSpecial Weather StatementFFCBanks, Barrow, Jackson, Madison26 min
Jul 29, 10:06 PM EDTSpecial Weather StatementFFCCherokee, Forsyth, Gwinnett24 min
Jul 29, 10:08 PM EDTSpecial Weather StatementFFCOglethorpe37 min
Jul 29, 10:22 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe23 min
Jul 29, 10:30 PM EDTSpecial Weather StatementFFCClarke, Madison, Oconee, Oglethorpe, Walton30 min
Jul 29, 10:34 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes26 min
Jul 29, 10:45 PM EDTSpecial Weather StatementFFCMadison15 min
Jul 29, 11:00 PM EDTSpecial Weather StatementFFCGreene, Oconee, Oglethorpe, Taliaferro, Warren, Wilkes30 min
Jul 29, 11:14 PM EDTSpecial Weather StatementFFCFulton31 min
Jul 29, 11:25 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton50 min
Jul 29, 11:44 PM EDTSpecial Weather StatementFFCGlascock, Hancock, Jefferson31 min
Jul 30, 12:05 AM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Henry, Newton, Rockdale24 min
Jul 30, 12:07 AM EDTSpecial Weather StatementFFCDouglas38 min
Jul 30, 12:15 AM EDTSpecial Weather StatementFFCBaldwin, Jefferson, Washington30 min
Jul 30, 12:37 AM EDTSpecial Weather StatementFFCFayette23 min
Jul 30, 12:55 AM EDTSpecial Weather StatementFFCEmanuel35 min
Jul 30, 1:13 AM EDTSpecial Weather StatementFFCBibb32 min
Jul 30, 1:28 AM EDTSpecial Weather StatementFFCEmanuel32 min
Jul 30, 12:54 PM EDTSpecial Weather StatementFFCHeard36 min
Jul 30, 1:17 PM EDTSpecial Weather StatementFFCFayette28 min
Jul 30, 2:09 PM EDTSpecial Weather StatementFFCFayette36 min
Jul 30, 2:10 PM EDTSpecial Weather StatementFFCMacon35 min
Jul 30, 2:27 PM EDTSpecial Weather StatementFFCMacon33 min
Jul 30, 2:28 PM EDTSpecial Weather StatementFFCPike32 min
Jul 30, 2:31 PM EDTSevere Thunderstorm WarningFFCHouston, Macon44 min
Jul 30, 2:35 PM EDTSpecial Weather StatementFFCHarris, Muscogee, Talbot40 min
Jul 30, 2:36 PM EDTSpecial Weather StatementFFCMeriwether24 min
Jul 30, 2:40 PM EDTSpecial Weather StatementFFCJones35 min
Jul 30, 2:43 PM EDTSpecial Weather StatementFFCButts32 min
Jul 30, 2:48 PM EDTSevere Thunderstorm WarningFFCButts, Monroe20 min
Jul 30, 2:53 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot52 min
Jul 30, 2:58 PM EDTSevere Thunderstorm WarningFFCJasper, Jones47 min
Jul 30, 3:04 PM EDTSpecial Weather StatementFFCWebster26 min
Jul 30, 3:10 PM EDTSpecial Weather StatementFFCPeach35 min
Jul 30, 3:14 PM EDTSpecial Weather StatementFFCDooly, Houston31 min
Jul 30, 3:19 PM EDTSpecial Weather StatementFFCBibb, Monroe41 min
Jul 30, 3:24 PM EDTSevere Thunderstorm WarningFFCDooly36 min
Jul 30, 3:30 PM EDTSpecial Weather StatementFFCWebster30 min
Jul 30, 3:30 PM EDTSpecial Weather StatementFFCTreutlen45 min
Jul 30, 3:32 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart43 min
Jul 30, 3:34 PM EDTSevere Thunderstorm WarningFFCSumter, Webster41 min
Jul 30, 3:42 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster48 min
Jul 30, 3:44 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Putnam46 min
Jul 30, 3:48 PM EDTSpecial Weather StatementFFCPulaski42 min
Jul 30, 4:00 PM EDTSevere Thunderstorm WarningFFCSchley, Sumter45 min
Jul 30, 4:08 PM EDTSpecial Weather StatementFFCBleckley, Twiggs52 min
Jul 30, 4:11 PM EDTSevere Thunderstorm WarningFFCBleckley, Twiggs49 min
Jul 30, 4:19 PM EDTSpecial Weather StatementFFCPeach26 min
Jul 30, 4:20 PM EDTSpecial Weather StatementFFCWashington40 min
Jul 30, 4:28 PM EDTSpecial Weather StatementFFCDodge, Wilcox47 min
Jul 30, 4:30 PM EDTSpecial Weather StatementFFCHancock30 min
Jul 30, 4:35 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter40 min
Jul 30, 4:37 PM EDTSevere Thunderstorm WarningFFCDodge, Wilcox53 min
Jul 30, 4:44 PM EDTSpecial Weather StatementFFCLaurens, Wilkinson46 min
Jul 30, 4:54 PM EDTSevere Thunderstorm WarningFFCLaurens, Wilkinson36 min
Jul 30, 4:55 PM EDTSevere Thunderstorm WarningFFCCrisp50 min
Jul 30, 4:58 PM EDTSpecial Weather StatementFFCWashington32 min
Jul 30, 5:09 PM EDTSpecial Weather StatementFFCTelfair51 min
Jul 30, 5:23 PM EDTSevere Thunderstorm WarningFFCTelfair52 min
Jul 30, 5:30 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Treutlen45 min
Jul 30, 5:34 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Washington41 min
Jul 30, 5:45 PM EDTSpecial Weather StatementFFCMontgomery30 min
Jul 30, 5:47 PM EDTSevere Thunderstorm WarningFFCMontgomery, Wheeler43 min
Jul 30, 5:54 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Montgomery, Treutlen51 min
Jul 30, 6:10 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs, Wheeler50 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.